Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1441 to 1500 of 1829

1441
Self-adjoint operators generated from non-Lagrangian symmetric differential equations having orthogonal polynomial eigenfunctions

Everitt, WN; Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL; Williams, SC, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.3, pp.899 - 937, 2001

1442
Self-recursion formulas of certain monstrous functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.171, no.1, pp.27 - 40, 2002-06

1443
Self-recursion formulas satisfied by Fourier coefficients of some modular functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.160, no.1, pp.53 - 65, 2001-06

1444
Self-recursions of the Hauptmodul N (j1, 3)

Nam Min Kim; Koo, JaKyungresearcher, INTERNATIONAL MATHEMATICAL FORUM, v.1, no.37, pp.1833 - 1840, 2006

1445
Semi-classical standing waves for nonlinear Schrodinger equations at structurally stable critical points of the potential

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.15, no.5, pp.1859 - 1899, 2013

1446
Semi-classical standing waves for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.54, no.2, pp.2287 - 2340, 2015-10

1447
Semi-direct Galois covers of the affine line

Im, Bo-Haeresearcher; Ozman,Ekin; Hall-Seelig,Laura; Gruendken,Linda; Pries,Rachel; Stevenson,Katherine, Fields Institute Communications, v.60, pp.201 - 210, 2011-01

1448
Semi-Linearity of cyclic actions on some low dimensional sphere

Do Y. Kwakresearcher; Dong Y. Suhresearcher, 대한수학회논문집 (COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.217 - 223, 1989

1449
Semi-orthogonal frame wavelets and frame multi-resolution analyses

Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.65, no.1, pp.35 - 44, 2002-01

1450
Semialgebraic G CW complex structure of semialgebraic G spaces

DAE HEUI PARK; DONG YouP SUHresearcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.371 - 386, 1998-05

1451
Semifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set

Cho, Yunhyung; Hwang, Taegyu; Suh, Dong-Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.13, no.4, pp.963 - 1000, 2015-12

1452
SEMIORTHOGONAL DECOMPOSITIONS FOR TWISTED GRASSMANNIANS

Baek, Sanghoonresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.1, pp.1 - 5, 2016-01

1453
Semiparametric estimation for measurement error models with validation data

Xu, Yuhang; Kim, Jae Kwangresearcher; Li, Yehua, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.2, pp.185 - 201, 2017-06

1454
Semiparametric inference with a functional-form empirical likelihood

Chen, Sixia; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.43, no.2, pp.201 - 214, 2014-06

1455
Semiparametric maximum likelihood estimation with data missing not at random

Morikawa, Kosuke; Kim, Jae Kwangresearcher; Kano, Yutaka, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.4, pp.393 - 409, 2017-12

1456
Semistable degeneration of Godeaux surfaces with relatively nef canonical bundle

Lee, Yongnamresearcher, MATHEMATISCHE NACHRICHTEN, v.219, pp.135 - 146, 2000-10

1457
Semitopologization in motivic homotopy theory and applications

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.823 - 861, 2015-04

1458
SERIES EXPANSIONS OF THE LAYER POTENTIAL OPERATORS USING THE FABER POLYNOMIALS AND THEIR APPLICATIONS TO THE TRANSMISSION PROBLEM

Jung, Younghoon; Lim, Mikyoungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.53, no.2, pp.1630 - 1669, 2021-05

1459
Serre problem and Inoue-Hirzebruch surfaces

Zaffran, Dresearcher, MATHEMATISCHE ANNALEN, v.319, no.2, pp.395 - 420, 2001-02

1460
SHAPE DESIGN SENSITIVITY ANALYSIS OF AN AXISYMMETRIC TURBINE DISK USING THE BOUNDARY ELEMENT METHOD

PARK, CW; YOO, YM; Kwon, Kil Hyunresearcher, COMPUTERS STRUCTURES, v.33, no.1, pp.7 - 16, 1989

1461
Shape prior metal artefact reduction algorithm for industrial 3D cone beam CT

Jeon, Soomin; Kim, Seongeun; Lee, Chang-Ockresearcher, NONDESTRUCTIVE TESTING AND EVALUATION, v.36, no.2, pp.176 - 194, 2021-03

1462
Sharp bounds for higher linear syzygies and classifications of projective varieties

Han, Kangjin; Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.361, no.1-2, pp.535 - 561, 2015-02

1463
Sharp decay rates for the fastest conservative diffusions

Kim, Yong Jungresearcher; McCann, RJ, COMPTES RENDUS MATHEMATIQUE, v.341, no.3, pp.157 - 162, 2005-08

1464
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoung, NEW JOURNAL OF PHYSICS, v.19, 2017-03

1465
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoungresearcher, NEW JOURNAL OF PHYSICS, v.19, 2017-03

1466
Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

1467
Signature invariants of covering links

Cha, JC; Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.8, pp.3399 - 3412, 2006

1468
Signature invariants of links from irregular covers and non-abelian covers

Cha, JC; Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.127, pp.67 - 81, 1999-07

1469
Signatures of links in rational homology spheres

Cha, JC; Ko, Ki-Hyoungresearcher, TOPOLOGY, v.41, no.6, pp.1161 - 1182, 2002-11

1470
Simply connected surfaces of general type in positive characteristic via deformation theory

Lee, Yongnamresearcher; Nakayama, Noboru, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.106, pp.225 - 286, 2013-02

1471
Simultaneous maj statistics

Kim, Dongsuresearcher; Dennis Stanton, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.42, no.0, pp.1 - 12, 1999-04

1472
Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

1473
SINGLY PERIODIC FREE BOUNDARY MINIMAL SURFACES IN A SOLID CYLINDER OF R-3

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.10, pp.4987 - 5001, 2015-10

1474
Singular inner functions whose Frostman shifts are Carleson-Newman Blaschke products II

Kim, Hong Ohresearcher; Kei Ji Izuchi, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.52, no.5, pp.425 - 437, 2007-05

1475
Singular values of principal moduli

Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.133, no.2, pp.475 - 483, 2013-02

1476
Singular values of some modular functions and their applications to class fields

Hong, Kuk Jin; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.16, no.3, pp.321 - 337, 2008-08

1477
Singularly perturbed nonlinear Dirichlet problems involving critical growth

Byeon, Jaeyoungresearcher; Zhang, Jianjun; Zou, Wenming, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.65 - 85, 2013-05

1478
SINGULARLY PERTURBED NONLINEAR DIRICHLET PROBLEMS WITH A GENERAL NONLINEARITY

Byeon, Jaeyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.4, pp.1981 - 2001, 2010-04

1479
Singularly perturbed nonlinear Neumann problems under the conditions of Berestycki and Lions

Byeon, Jaeyoungresearcher; Lee, Youngae, JOURNAL OF DIFFERENTIAL EQUATIONS, v.252, no.6, pp.3848 - 3872, 2012-03

1480
SiZer analysis for the comparison of regression curves

Park, Cheolwooresearcher; Kang, Kee-Hoon, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.52, no.8, pp.3954 - 3970, 2008-04

1481
SiZer analysis for the comparison of time series

Park, Cheolwooresearcher; Vaughan, Amy; Hannig, Jan; Kang, Kee-Hoon, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.139, no.12, pp.3974 - 3988, 2009-12

1482
SiZer for time series: A new approach to the analysis of trends

Rondonotti, Vitaliana; Marron, J. S.; Park, Cheolwooresearcher, ELECTRONIC JOURNAL OF STATISTICS, v.1, pp.268 - 289, 2007

1483
Slopes of smooth curves on Fano manifolds

Hwang, Jun-Muk; Kim, Hosung; Lee, Yongnamresearcher; Park, Jihun, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.43, pp.827 - 839, 2011-10

1484
Small area estimation combining information from several sources

Kim, Jae Kwangresearcher; Park, Seunghwan; Kim, Seo-Young, SURVEY METHODOLOGY, v.41, no.1, pp.21 - 36, 2015-06

1485
Small Discriminants

S. HAHNresearcher; Y. OH, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.2, pp.201 - 204, 1992

1486
SMITH EQUIVALENCE FOR FINITE ABELIAN-GROUPS

DOVERMANN, KH; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.152, no.1, pp.41 - 78, 1992-01

1487
Smooth (C-infinity) but nowhere analytic functions

Kim, SS; Kwon, Kil Hyunresearcher, AMERICAN MATHEMATICAL MONTHLY, v.107, no.3, pp.264 - 266, 2000-03

1488
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

1489
Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

1490
Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

1491
Sobolev exponents of Butterworth refinable functions

Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED MATHEMATICS LETTERS, v.21, no.5, pp.510 - 515, 2008-05

1492
Sobolev orthogonal polynomials and second order differential equation II

K. H. Kwonresearcher; D. W. Lee; L. L. Littlejohn, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.135 - 170, 1996-06

1493
Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

1494
SOBOLEV ORTHOGONAL POLYNOMIALS AND SPECTRAL DIFFERENTIAL-EQUATIONS

JUNG, IH; Kwon, Kil Hyunresearcher; LEE, DW; LITTLEJOHN, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.347, no.9, pp.3629 - 3643, 1995-09

1495
Sobolev orthogonal polynomials relative to $\lambda p(c)q(c) + <\tau, p(x)q(x)>$

I. H. JUNG; K. H. KWONresearcher; J. K. LEE, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.12, no.3, pp.603 - 617, 1997-06

1496
Sobolev orthogonality and coherent pairs of moment functionals:An inverse problem

D. H. Kim; Kwon, Kil Hyunresearcher; F. Marcellan; G. J. Yoon, INTERNATIONAL MATHMATICS JOURNAL, v.2, no.9, pp.877 - 888, 2002-11

1497
Sobolev-type orthogonal polynomials and their zeros

Kwon, Kil Hyunresearcher, RENDICONTI DI MATEM. APPL., v.17, no.0, pp.423 - 444, 1997-06

1498
Solutions of higher topological type for an Allen-Cahn model equation

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.15, no.2, pp.379 - 404, 2014-06

1499
Some applications of eta-quotients

Eum, Ick Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.3, pp.565 - 578, 2016-06

1500
SOME APPLICATIONS OF MODULAR UNITS

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.59, no.1, pp.91 - 106, 2016-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0